MathSciNet Relay Station
MathSciNet bibliographic data
MR430786 (55 #3791) 46J10 (02H20)
Dales, H. G.; Esterle, J. Discontinuous homomorphisms from $C(X)$. Bull. Amer. Math. Soc. 83 (1977), no. 2, 257–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement